Dissipative filter design for discrete-time interval type-2 fuzzy singular systems with mixed delays

Full text for this resource is not available from the Research Repository.

Li, Jiangrong, Zhang, Huayang, Feng, Z, Zhao, Yuxin and Shi, Juan ORCID: 0000-0002-5057-1093 (2020) Dissipative filter design for discrete-time interval type-2 fuzzy singular systems with mixed delays. Optimal Control Applications and Methods, 41 (4). pp. 1016-1033. ISSN 0143-2087

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41900
DOI https://doi.org/10.1002/oca.2583
Official URL https://onlinelibrary.wiley.com/doi/abs/10.1002/oc...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords delay-dependent admissible; T-2 fuzzy singular systems; mixed delays; IT-2 fuzzy model; IT-2 filter; IT-2 fuzzy filter design; dissipative filtering problem; discrete-time IT-2 fuzzy singular system with mixed delays; convex approach; Lyapunov functionals; augmented vector terms
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login